On the dynamical behaviour of cellular automata

XU, Xu, SONG, Yi and BANKS, Stephen P. (2009). On the dynamical behaviour of cellular automata. International Journal of Bifurcation and Chaos, 19 (04), 1147-1156.

Full text not available from this repository.
Official URL: http://www.worldscientific.com/doi/abs/10.1142/S02...
Link to published version:: https://doi.org/10.1142/S021812740902355X
Related URLs:

    Abstract

    In this paper, we show that the mathematical classification of one-dimensional cellular automata given by Dubois–Violette and Rouet [1987] does not truly represent the different behaviors possible. In fact we show that many rules of their type O have totally different behavior. A better classification is based on Smale's basic sets and nonwandering points. Read More: http://www.worldscientific.com/doi/abs/10.1142/S021812740902355X

    Item Type: Article
    Research Institute, Centre or Group - Does NOT include content added after October 2018: Materials and Engineering Research Institute > Polymers Nanocomposites and Modelling Research Centre > Materials and Fluid Flow Modelling Group
    Identification Number: https://doi.org/10.1142/S021812740902355X
    Page Range: 1147-1156
    Depositing User: Jill Hazard
    Date Deposited: 11 Oct 2017 13:32
    Last Modified: 11 Oct 2017 13:32
    URI: http://shura.shu.ac.uk/id/eprint/17032

    Actions (login required)

    View Item View Item

    Downloads

    Downloads per month over past year

    View more statistics